Affordable Access

Publisher Website

Existence and uniqueness of stationary Lévy-driven CARMA processes

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Publication Date
Volume
119
Issue
8
Identifiers
DOI: 10.1016/j.spa.2009.01.006
Keywords
  • Lévy Process
  • Carma Process
  • Stochastic Differential Equation
  • State-Space Representation
  • Stationarity
  • Causality

Abstract

Abstract Necessary and sufficient conditions for the existence of a strictly stationary solution of the equations defining a general Lévy-driven continuous-parameter ARMA process with index set R are determined. Under these conditions the solution is shown to be unique and an explicit expression is given for the process as an integral with respect to the background driving Lévy process. The results generalize results obtained earlier for second-order processes and for processes defined by the Ornstein–Uhlenbeck equation.

There are no comments yet on this publication. Be the first to share your thoughts.